Alert archive / Nebraska / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 184, NWS North Platte, NE

June 17, 2008Lincoln County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 17, 2008, 11:41 PM CDT for Lincoln County, Nebraska. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2008, 11:41 PM CDT (04:41 UTC)
Expired
Jun 18, 2008, 12:19 AM CDT
In force
38 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon

County Lincoln County, NE

The radar

The North Platte radar (KLNX), 114 km from the middle of the area, began a volume at 04:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 11:45 PM CDTTSTM WND GST 609 N Wellfleet, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 17, 4:50 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 4.7 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2008-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1304 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2008-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1304 J/kg
Mixed-layer CIN
-97 J/kg
Mixed-layer LCL
1015 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
148 m²/s²
Significant tornado parameter
0.4
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLBF 180441
SVRLBF
NEC111-180545-
/O.NEW.KLBF.SV.W.0184.080618T0441Z-080618T0545Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1141 PM CDT TUE JUN 17 2008

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN LINCOLN COUNTY IN SOUTHWEST NEBRASKA...

* UNTIL 1245 AM CDT

* AT 1138 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM COTTONWOOD CANYON STATE
  WILDLIFE MANAGEMENT AREA TO HANSEN MEMORIAL RESERVE STATE WILDLIFE
  MANAGEMENT AREA TO 10 MILES SOUTH OF WALLACE...OR ALONG A LINE
  EXTENDING FROM 15 MILES SOUTHEAST OF NORTH PLATTE TO CURTIS TO 14
  MILES NORTHWEST OF HAYES CENTER...AND MOVING SOUTH AT 51 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  7 MILES SOUTHWEST OF HIGHWAY 23 MILE MARKER 110 AND 7 MILES
  SOUTHWEST OF FARNAM BY 1210 AM CDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
WEDNESDAY MORNING FOR WESTERN NEBRASKA. A SEVERE THUNDERSTORM WATCH
ALSO REMAINS IN EFFECT UNTIL 400 AM CDT WEDNESDAY MORNING FOR
SOUTHWEST NEBRASKA.

LAT...LON 4070 10112 4098 10123 4096 10080 4126 10025
      4115 10023 4105 10023 4104 10021 4101 10020
      4070 10020 4069 10021
TIME...MOT...LOC 0441Z 338DEG 44KT 4099 10052 4067 10053
          4066 10112

$$

SPRINGER
1 follow-up statement
000 
WWUS53 KLBF 180519
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1218 AM CDT WED JUN 18 2008

NEC111-180528-
/O.CAN.KLBF.SV.W.0184.000000T0000Z-080618T0545Z/
LINCOLN NE-
1218 AM CDT WED JUN 18 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN LINCOLN COUNTY IS
CANCELLED...

THE STRONG STORMS HAD MOVED OUT OF LINCOLN COUNTY.

LAT...LON 4070 10112 4098 10123 4096 10080 4126 10025
      4115 10023 4105 10023 4104 10021 4101 10020
      4070 10020 4069 10021
TIME...MOT...LOC 0518Z 338DEG 44KT 4057 10030 4025 10031
          4024 10089

$$

SPRINGER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 3:03 PM CDT, 8 hours 38 minutes earlier.

Area forecast discussion, Jun 17, 3:03 PM CDT, 8 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
303 PM CDT TUE JUN 17 2008

.SYNOPSIS...
H5 RIDGE OVER WESTERN CONUS WITH TROUGH OVER EASTERN CONUS.
MOISTURE POOLING OVER SOUTHWEST INTO NORTWEST NEBRASKA AS SEN IN
VISIBLE SATELLITE. ISOLATED CONVECTION FIRING ALONG BLACKHILLS AND
SOUTH CENTRAL SOUTH DAKOTA.

&&

.DISCUSSION...

IN THE NEAR TERM MODELS HAVING TROUBLE WITH TIMING OF WAVES MOVING
AROUND AND THROUGH THE H5 RIDGE TO THE WEST. MOISTURE RIDGE OVER
SOUTHWEST NEBRASKA HAS POTENTIAL FOR WEATHER TONIGHT. HAVE USED A
BLEND FOR THE FORECAST. CONFIDENCE IS LOW WHERE CONVECTION MAY
FIRE. CAP REMAINS STRONG THIS AFTERNOON OVER FORECAST AREA. WEAK
LLJ CAPES AROUND 2000 TO 2500 MODERATE INSTABILITY BUT NO GOOD
FOCUS. STRONGER WAVE MOVING THROUGH THE NORTHERN PLAINS ON
WEDNESDAY WITH BETTER FORCING HAVE LEFT CHANCE POPS GOING INTO
WEDNESDAY NIGHT AND THEN BEGAN TRIMMING THEM BACK. TEMPERATURES IN
THE 80S LOWS IN THE 50S.

EXTENDED...FRIDAY NIGHT THRU TUESDAY
MODELS SEEM TO BE IN DECENT AGREEMENT IN BUILDING THE UPPER RIDGE
ACROSS THE DESERT SOUTHWEST DURING THE WEEKEND...AND THEN NOSING THE
RIDGE INTO THE CENTRAL PLAINS EARLY NEXT WEEK. UPPER LEVEL DISTURBANCES
WILL CONTINUE TO TRANSLATE FROM NORTHWEST TO SOUTHEAST ACROSS OUR
AREA...AND THIS WILL KEEP THE CHANCE FOR AFTERNOON AND OVERNIGHT
CONVECTION GOING THROUGH THE WEEKEND. BOTH THE ECMWF AND GFS SHOW
THE UPPER LEVEL RIDGE BUILDING INTO OUR AREA MONDAY AND TUESDAY...SO
HAVE OPTED TO LEAVE THOSE DAYS DRY FOR NOW...AS TEMPERATURES ALOFT
MAY WARM HELPING TO SUPPRESS CONVECTION.

TEMPERATURES WILL GRADUALLY BE WARMING THROUGH THE PERIOD...WITH
HIGHS AOA 90 DEGREES...ESPECIALLY IN THE SOUTHWEST ZONES BY SUNDAY. DEW
POINTS IN THE UPPER 50S TO MID 60S WILL HELP KEEP TEMPERATURES UP AT
NIGHT...WITH LOWS IN THE 60S BECOMING COMMON BY SUNDAY...AND THEN
LASTING FOR THE REST OF THE EXTENDED PERIOD.
&&

.AVIATION...

MOISTURE FEED NORTH ACROSS WESTERN NEBRASKA LEADING TO AREAS OF MVFR
CONDITIONS WEST OF HIGHWAY 83 TO THE EASTERN NEBRASKA PANHANDLE. THE
POTENTIAL FOR MVFR CONDITIONS WILL IMPACT TERMINALS KLBF AND KVTN
THROUGH 18/00Z. ANOTHER ROUND OF CONVECTION IS EXPECTED THIS EVENING
AND OVERNIGHT THAT WILL LIKELY INFLUENCE THE KVTN TERMINAL FROM 00Z
TO 04Z THIS EVENING THEN TOWARD DAYBREAK AS RIDGE RUNNERS MOVE
SOUTHEAST. OVERNIGHT BOUNDARY LAYER MOISTURE INCREASES ACROSS THE
WEST WITH MVFR TO LIFR CONDITIONS GENERALLY WEST OF KLBF AND KVTN
TERMINALS THROUGH 15Z.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...NONE.
&&

KECK/POWER
Hazardous weather outlook, Jun 17, 3:04 PM CDT, 8 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
304 PM CDT TUE JUN 17 2008

NEZ004>010-022>029-035>038-056>059-069>071-094-182015-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
304 PM CDT TUE JUN 17 2008 /204 PM MDT TUE JUN 17 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORM DEVELOPMENT ACROSS
PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA TONIGHT. THE GREATEST
RISK IS WEST OF A LINE FROM SPRINGVIEW IN KEYA PAHA COUNTY TO
MASON CITY IN CUSTER COUNTRY. ADDITIONAL ISOLATED TO SCATTERED
THUNDERSTORMS FURTHER EAST IS POSSIBLE AS DISTURBANCES MOVES
THROUGH THE UPPER RIDGE AND ENCOUNTER DEEPENING MOISTURE IN AN
UNSTABLE ENVIRONMENT. THE PRIMARY THREAT IS LARGE HAIL WITH THE
POTENTIAL FOR THUNDERSTORMS TO EVOLVE INTO CLUSTERS THAT COULD
PRODUCE HEAVY RAINFALL OVERNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE UPPER RIDGE WILL BUILD SLOWLY EAST WITH AN ACTIVE WEATHER
PATTERN EACH DAY THROUGH THURSDAY. THE BEST CHANCE FOR SEVERE
THUNDERSTORMS THROUGH THURSDAY WILL BE MAINLY WEST OF A LINE FROM
VALENTINE TO NORTH PLATTE...WHERE CONDITIONS WILL REMAIN THE MOST
UNSTABLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

KECK

In the hours before

Local storm report, Jun 17, 9:12 PM CDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
912 PM CDT TUE JUN 17 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     HAIL             9 N AINSWORTH           42.68N 99.86W
06/17/2008  E1.75 INCH       BROWN              NE   LAW ENFORCEMENT

            HAIL OCCURRING 9 MILES NORTH AND 2 MILES EAST OF
            AINSWORTH.

&&

CARMEL
Local storm report, Jun 17, 9:25 PM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
925 PM CDT TUE JUN 17 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     TORNADO          20 S AINSWORTH          42.26N 99.86W
06/17/2008                   BROWN              NE   LAW ENFORCEMENT

&&

CARMEL
Local storm report, Jun 17, 9:39 PM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
939 PM CDT TUE JUN 17 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     HAIL             12 NNE SPRINGVIEW       42.99N 99.66W
06/17/2008  E0.88 INCH       KEYA PAHA          NE   PUBLIC

            HAIL COMPLETELY COVERED THE GROUND.

0406 PM     HAIL             2 NW BUTTE              42.93N 98.88W
06/17/2008  E1.00 INCH       BOYD               NE   PUBLIC

0412 PM     HAIL             BUTTE                   42.91N 98.85W
06/17/2008  M1.00 INCH       BOYD               NE   PUBLIC

            HAIL WAS COVERING GROUND TO DEPTH OF ONE INCH.

0415 PM     HAIL             BUTTE                   42.91N 98.85W
06/17/2008  E1.25 INCH       BOYD               NE   PUBLIC

0426 PM     HAIL             BUTTE                   42.91N 98.85W
06/17/2008  M1.00 INCH       BOYD               NE   TRAINED SPOTTER

            HAIL FROM DIME TO QUARTER SIZE HAD ACCUMULATED TO A DEPTH
            OF 4 INCHES ON THE GROUND.

0505 PM     HAIL             ONEILL                  42.46N 98.65W
06/17/2008  E1.00 INCH       HOLT               NE   PUBLIC

            HEAVY RAIN OCCURRING AT TIME OF REPORT AND HAIL COVERING
            THE GROUND.

0510 PM     HAIL             15 N ONEILL             42.68N 98.65W
06/17/2008  E0.75 INCH       HOLT               NE   PUBLIC

            PENNY SIZE HAIL COVERING ENTIRE GROUND.

0515 PM     HAIL             13 W NAPER              42.96N 99.35W
06/17/2008  E1.75 INCH       KEYA PAHA          NE   PUBLIC

            WIND DRIVEN HAIL BROKE ALL THE WINDOWS ON THE NORTH SIDE
            OF THE HOUSE. HAIL WAS COVERING THE GROUND.

0530 PM     HAIL             ATKINSON                42.53N 98.98W
06/17/2008  E1.75 INCH       HOLT               NE   PUBLIC

0544 PM     HAIL             5 NE MILLS              42.99N 99.33W
06/17/2008  E1.75 INCH       KEYA PAHA          NE   PUBLIC

0618 PM     HAIL             3 W ATKINSON            42.53N 99.04W
06/17/2008  M1.75 INCH       HOLT               NE   LAW ENFORCEMENT

0620 PM     HAIL             ATKINSON                42.53N 98.98W
06/17/2008  M2.75 INCH       HOLT               NE   LAW ENFORCEMENT

            OFFICER AT ATKINSON AIRPORT REPORTED BASEBALL SIZED HAIL.

0640 PM     TSTM WND DMG     ATKINSON                42.53N 98.98W
06/17/2008                   HOLT               NE   COUNTY OFFICIAL

            THE COMBINATION OF HAIL OF UNKNOWN SIZE AND WIND OF
            UNKNOWN INTENSITY BROKE ALL OF THE WINDOWS AT THE COUNTRY
            CLUB ON THE WEST SIDE OF ATKINSON.

0645 PM     HAIL             SPRINGVIEW              42.83N 99.75W
06/17/2008  E0.75 INCH       KEYA PAHA          NE   PUBLIC

0651 PM     HAIL             STUART                  42.60N 99.14W
06/17/2008  E0.75 INCH       HOLT               NE   PUBLIC

0651 PM     HAIL             MERRIMAN                42.92N 101.70W
06/17/2008  M0.75 INCH       CHERRY             NE   TRAINED SPOTTER

0710 PM     HAIL             STUART                  42.60N 99.14W
06/17/2008  E1.00 INCH       HOLT               NE   PUBLIC

0713 PM     HAIL             SPRINGVIEW              42.83N 99.75W
06/17/2008  M1.00 INCH       KEYA PAHA          NE   FIRE DEPT/RESCUE

0714 PM     HAIL             SPRINGVIEW              42.83N 99.75W
06/17/2008  M1.00 INCH       KEYA PAHA          NE   TRAINED SPOTTER

            NICKEL TO QUARTER SIZED HAIL LASTED FOR TEN MINUTES.

0715 PM     HAIL             5 SW ATKINSON           42.48N 99.05W
06/17/2008  M1.75 INCH       HOLT               NE   LAW ENFORCEMENT

0715 PM     HAIL             GORDON                  42.81N 102.20W
06/17/2008  M1.75 INCH       SHERIDAN           NE   FIRE DEPT/RESCUE

            QUARTER TO GOLF BALL SIZED HAIL WAS REPORTED.

0800 PM     HAIL             7 N BARTLETT            41.99N 98.55W
06/17/2008  M1.00 INCH       WHEELER            NE   TRAINED SPOTTER

            HAIL HAS LASTED TWENTY MINUTES AND GROUND COMPLETELY
            COVERED.

0801 PM     HAIL             4 N AINSWORTH           42.61N 99.86W
06/17/2008  M1.75 INCH       BROWN              NE   EMERGENCY MNGR

0805 PM     HAIL             3 S CROOKSTON           42.88N 100.75W
06/17/2008  E0.75 INCH       CHERRY             NE   PUBLIC

0806 PM     TORNADO          3 W AINSWORTH           42.55N 99.92W
06/17/2008                   BROWN              NE   EMERGENCY MNGR

            SPOTTER REPORTED TORNADO ON THE GROUND.

0807 PM     HAIL             9 NW AINSWORTH          42.64N 99.98W
06/17/2008  M1.75 INCH       BROWN              NE   LAW ENFORCEMENT

0808 PM     HAIL             9 NW AINSWORTH          42.64N 99.98W
06/17/2008  M1.50 INCH       BROWN              NE   LAW ENFORCEMENT

0815 PM     HAIL             GORDON                  42.81N 102.20W
06/17/2008  E0.88 INCH       SHERIDAN           NE   FIRE DEPT/RESCUE

0820 PM     HAIL             BARTLETT                41.88N 98.55W
06/17/2008  M1.75 INCH       WHEELER            NE   EMERGENCY MNGR

0821 PM     TORNADO          3 W LONG PINE           42.53N 99.76W
06/17/2008                   BROWN              NE   LAW ENFORCEMENT

            DEPUTY REPORTED TORNADO ON THE GROUND.

0822 PM     HAIL             6 N AINSWORTH           42.64N 99.86W
06/17/2008  E1.00 INCH       BROWN              NE   LAW ENFORCEMENT

            WINDOWS BROKEN IN HOME BY WIND DRIVEN HAIL.

0826 PM     TSTM WND GST     8 SE BARTLETT           41.80N 98.44W
06/17/2008  E80.00 MPH       WHEELER            NE   TRAINED SPOTTER

            70 TO 80 MPH WINDS ESTIMATED BY SPOTTER.

0826 PM     HAIL             8 SE BARTLETT           41.80N 98.44W
06/17/2008  M1.00 INCH       WHEELER            NE   TRAINED SPOTTER

0826 PM     HEAVY RAIN       8 SE BARTLETT           41.80N 98.44W
06/17/2008  E1.00 INCH       WHEELER            NE   TRAINED SPOTTER

            1 INCH OF RAIN REPORTED HAVING FALLEN IN A FOUR MINUTE
            PERIOD.

0832 PM     HAIL             10 S AINSWORTH          42.40N 99.86W
06/17/2008  M1.75 INCH       BROWN              NE   LAW ENFORCEMENT

0843 PM     HAIL             1 E GROSS               42.95N 98.55W
06/17/2008  M1.75 INCH       BOYD               NE   CO-OP OBSERVER

0855 PM     HEAVY RAIN       AINSWORTH               42.55N 99.86W
06/17/2008  M1.40 INCH       BROWN              NE   CO-OP OBSERVER

0910 PM     HAIL             9 N AINSWORTH           42.68N 99.86W
06/17/2008  E1.75 INCH       BROWN              NE   LAW ENFORCEMENT

            HAIL OCCURRING 9 MILES NORTH AND 2 MILES EAST OF
            AINSWORTH.

0920 PM     TORNADO          20 S AINSWORTH          42.26N 99.86W
06/17/2008                   BROWN              NE   LAW ENFORCEMENT

&&

CARMEL
Local storm report, Jun 17, 10:16 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1016 PM CDT TUE JUN 17 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     HAIL             17 SSW MULLEN           41.81N 101.17W
06/17/2008  M0.88 INCH       HOOKER             NE   TRAINED SPOTTER

&&

CARMEL
Local storm report, Jun 17, 11:24 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1124 PM CDT TUE JUN 17 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 PM     HAIL             HERSHEY                 41.16N 101.00W
06/17/2008  E0.88 INCH       LINCOLN            NE   TRAINED SPOTTER

            PEA TO NICKEL SIZED HAIL REPORTED BY SPOTTER.

&&

CARMEL
Local storm report, Jun 17, 11:37 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1137 PM CDT TUE JUN 17 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1137 PM     HEAVY RAIN       NORTH PLATTE            41.13N 100.77W
06/17/2008  M1.07 INCH       LINCOLN            NE   PUBLIC

            RAINFALL REPORT MEASURED AT HOME ON BRIDAL LANE.

&&

CARMEL

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 7:10 PM CDTSevere Thunderstorm WarningLBFGarfield, Holt, Wheeler50 min
Jun 17, 7:14 PM CDTTornado WarningLBFCherry31 min
Jun 17, 7:15 PM CDTSevere Thunderstorm WarningLBFBrown, Keya Paha, Rock45 min
Jun 17, 7:34 PM CDTTornado WarningLBFBrown41 min
Jun 17, 7:42 PM CDTTornado WarningLBFCherry33 min
Jun 17, 7:57 PM CDTSevere Thunderstorm WarningLBFWheeler33 min
Jun 17, 7:57 PM CDTSevere Thunderstorm WarningLBFCherry63 min
Jun 17, 7:59 PM CDTTornado WarningLBFGarfield, Holt46 min
Jun 17, 8:07 PM CDTTornado WarningLBFBrown38 min
Jun 17, 8:17 PM CDTSevere Thunderstorm WarningLBFCherry, Sheridan58 min
Jun 17, 8:30 PM CDTSevere Thunderstorm WarningLBFWheeler20 min
Jun 17, 8:41 PM CDTSevere Thunderstorm WarningLBFGarfield34 min
Jun 17, 8:43 PM CDTTornado WarningLBFBrown47 min
Jun 17, 8:44 PM CDTSevere Thunderstorm WarningLBFBoyd, Holt61 min
Jun 17, 8:59 PM CDTSevere Thunderstorm WarningLBFCherry61 min
Jun 17, 9:06 PM CDTSevere Thunderstorm WarningLBFBrown, Rock39 min
Jun 17, 9:12 PM CDTSevere Thunderstorm WarningLBFCherry, Garden, Grant, Sheridan63 min
Jun 17, 9:16 PM CDTSevere Thunderstorm WarningLBFHolt59 min
Jun 17, 9:21 PM CDTSevere Thunderstorm WarningLBFLoup, Rock39 min
Jun 17, 9:26 PM CDTTornado WarningLBFBlaine, Brown49 min
Jun 17, 9:30 PM CDTSevere Thunderstorm WarningLBFCherry, Grant, Hooker60 min
Jun 17, 9:55 PM CDTSevere Thunderstorm WarningLBFBrown, Cherry36 min
Jun 17, 9:55 PM CDTSevere Thunderstorm WarningLBFCuster, Garfield, Loup33 min
Jun 17, 10:00 PM CDTSevere Thunderstorm WarningLBFArthur, Garden60 min
Jun 17, 10:13 PM CDTSevere Thunderstorm WarningLBFArthur, Cherry, Grant, Hooker, Logan, McPherson and 1 more62 min
Jun 17, 10:30 PM CDTSevere Thunderstorm WarningLBFKeith45 min
Jun 17, 10:43 PM CDTSevere Thunderstorm WarningLBFCuster, Lincoln, Logan62 min
Jun 17, 11:11 PM CDTSevere Thunderstorm WarningLBFKeith, Lincoln, Perkins34 min
Jun 17, 11:37 PM CDTSevere Thunderstorm WarningLBFFrontier, Hayes, Lincoln53 min
Jun 18, 3:21 PM CDTSevere Thunderstorm WarningLBFHayes, Keith, Lincoln, Perkins54 min
Jun 18, 4:09 PM CDTSevere Thunderstorm WarningLBFFrontier, Hayes, Lincoln66 min
Jun 18, 4:23 PM CDTTornado WarningLBFFrontier, Hayes37 min
Jun 18, 6:09 PM CDTSevere Thunderstorm WarningLBFBlaine, Custer, Loup33 min
Jun 18, 6:51 PM CDTSevere Thunderstorm WarningLBFCuster24 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.